Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lipitor
Feb 2, 2005

I was on Lipitor for several years, and developed severe imbalance in my walking.Recently I stopped taking it and the problem cleared up-however, since stopping the medication I have developed a cramp in the calf of my left leg, that hurts terribly when I try to walk. Is this indicative to stopping the medication?

Response from Dr. Henry

You don't mention what your HIV status is and which HIV meds you are taking which would influence my response. Ordinarily if one sustained a myopathy from Lipitor than would improve after stopping the drug. KH



Previous
WHY CAN'T I GET A STRAIGHT ANSWER
Next
Sustiva-Truvada-Lipitor-Zyban?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement